ResearcherID Thomson Reuters  

Suciu, Nicolae
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: N-7971-2017
URL: http://www.researcherid.com/rid/N-7971-2017
ORCID: http://orcid.org/0000-0001-7436-8463
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Tiberiu Popoviciu Institute of Numerical Analysis
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A time dependent mixing model to close PDF equations for transport in heterogeneous aquifers
 Author(s): Schueler, L.; Suciu, N.; Knabner, P.; et al.
 Source: Advances in Water Resources Volume: 96 Pages: 55-67 Published: 2016
 Times Cited: 1
 DOI: 10.1016/j.advwatres.2016.06.012
added
25-Aug-17
2.  Title: Towards a filtered density function approach for reactive transport in groundwater
 Author(s): Suciu, N.; Schueler, L.; Attinger, S.; et al.
 Source: Advances in Water Resources Volume: 90 Pages: 83-98 Published: 2016
 Times Cited: 4
 DOI: 10.1016/j.advwatres.2016.02.016
added
25-Aug-17
3.  Title: A Fokker-Planck approach for probability distributions of species concentrations transported in heterogeneous media
 Author(s): Suciu, N.; Radu, F. A.; Attinger, S.; et al.
 Source: Journal of Computational and Applied Mathematics Volume: 289 Pages: 241-252 Published: 2015
 Times Cited: 5
 DOI: 10.1016/j.cam.2015.01.030
added
25-Aug-17
4.  Title: Automatic algorithm to decompose discrete paths of fractional Brownian motion into self-similar intrinsic components
 Author(s): Vamos, Calin; Craciun, Maria; Suciu, Nicolae
 Source: European Physical Journal B Volume: 88 Issue: 10 Published: 2015
 Times Cited: 3
 DOI: 10.1140/epjb/e2015-60515-5
added
25-Aug-17
5.  Title: Consistency issues in PDF methods
 Author(s): Suciu, N.; Schueler, L.; Attinger, S.; et al.
 Source: Analele Stiintifice Ale Universitatii Ovidius Constanta-Seria Matematica Volume: 23 Issue: 3 Pages: 187-208 Published: 2015
 Times Cited: 2
 DOI: 10.1515/auom-2015-0055
added
25-Aug-17
6.  Title: Solute transport in aquifers with evolving scale heterogeneity
 Author(s): Suciu, N.; Attinger, S.; Radu, F. A.; et al.
 Source: Analele Stiintifice Ale Universitatii Ovidius Constanta-Seria Matematica Volume: 23 Issue: 3 Pages: 167-186 Published: 2015
 Times Cited: 2
 DOI: 10.1515/auom-2015-0054
added
25-Aug-17
7.  Title: Diffusion in random velocity fields with applications to contaminant transport in groundwater
 Author(s): Suciu, Nicolae
 Source: Advances in Water Resources Volume: 69 Pages: 114-133 Published: 2014
 Times Cited: 14
 DOI: 10.1016/j.advwatres.2014.04.002
added
25-Aug-17
8.  Title: A coupled finite element-global random walk approach to advection-dominated transport in porous media with random hydraulic conductivity
 Author(s): Suciu, N.; Radu, F. A.; Prechtel, A.; et al.
 Source: Journal of Computational and Applied Mathematics Volume: 246 Pages: 27-37 Published: 2013
 Times Cited: 7
 DOI: 10.1016/j.cam.2012.06.027
added
25-Aug-17
9.  Title: A mixed finite element discretization scheme for a concrete carbonation model with concentration-dependent porosity
 Author(s): Radu, Florin A.; Muntean, Adrian; Pop, Iuliu S.; et al.
 Source: Journal of Computational and Applied Mathematics Volume: 246 Pages: 74-85 Published: 2013
 Times Cited: 9
 DOI: 10.1016/j.cam.2012.10.017
added
25-Aug-17
10.  Title: Accuracy of numerical simulations of contaminant transport in heterogeneous aquifers: A comparative study
 Author(s): Radu, F. A.; Suciu, N.; Hoffmann, J.; et al.
 Source: Advances in Water Resources Volume: 34 Issue: 1 Pages: 47-61 Published: 2011
 Times Cited: 17
 DOI: 10.1016/j.advwatres.2010.09.012
added
25-Aug-17
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: